# SDR AALA202509252855

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 46,147 hours, 19,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 4AB SEAT AISLE EMERGENCY LIGHTS INOPERATIVE. REPAIRED CONNECTOR, PER TSM 33-50-00. OPERATIONAL CHECK GOOD.
